Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Aumento de CV y Disminucion de CD4 con ARV
Sep 7, 2010

Hola Doctor, Estoy en tratamiento hace año y medio con Neviparina y Lamiduvina, hace 7 meses mis resultados de laboratorio arrojaron CV menor de 40 y CD4 en 204, hoy reclame nuevos resultados de examenes y mi CV ahora es de 106 y CD4 es de 147. Estàn funcionando de manera normal los ARV?, Debo preocuparme? Debo cambiar de esquema de tratamiento?, cree usted que el virus esta haciendo resistencia a los ARV que estoy tomando? De antemano mil gracias por su respuesta.

Response from Mr. Vergel

Seguro que estas tomando una tercera medicina ademas de Nevirapina y lamiduvina (como el azt o abacavir o tenofovir?). La Nevirapina necesita por lo menos dos nucleosidos con ella. Dejame saber.

Nelson



Previous
More about Vitamins and supplements for low income people
Next
hiv treatment

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement